# SDR CALA2014070800889

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED MFEC INSPECTION ON LT FRAMES BETWEEN STRINGER 8 & 9 FOUND CRACK ON INBD RIVET FRAME STATION 500FL IAW NDT MANUAL PART 6 53-30-00 POCEDUEA7.  REPAIRED IAW EA 5310-04176-REV G OP2.
